# SDR YENA2023011800055

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: ACCOMPLISH SB A320-53-1158. ACCOMPLISHED REPAIR IN ACCORDANCE WITH SB A320-53-1158 AND EA 53-0652-22 REV 0. AND PART 1 THRU 4 AND RDAF 80263435/045/2022#A,
